| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 13-16


A. Gorbenko, V. Popov
      Coevolving solutions of the 3-satisfiability problem
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 603-608
      https://doi.org/10.12988/ams.2013.13051

A. Gorbenko, V. Popov
      The swap common superstring problem
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 609-614
      https://doi.org/10.12988/ams.2013.13052

A. Gorbenko, V. Popov
      The string barcoding problem
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 615-622
      https://doi.org/10.12988/ams.2013.13053

A. Mbarki, A. Ouahab, T. Ismail
      (f,g)-Boyd-Wong contraction mappings in probabilistic metric space
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 623-632
      https://doi.org/10.12988/ams.2013.13054

O. Gonzalez-Gaxiola
      The Black-Scholes equation and its relation with semigroups of operators
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 633-640
      https://doi.org/10.12988/ams.2013.13055

A. Gorbenko, V. Popov
      On multiple occurrences shortest common superstring problem
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 641-644
      https://doi.org/10.12988/ams.2013.13056

A. Gorbenko, V. Popov
      Longest common parameterized subsequences with fixed common substring
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 645-650
      https://doi.org/10.12988/ams.2013.13057

A. Gorbenko, V. Popov
      The problem of selection of a set of partially distinguishable guards
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 651-654
      https://doi.org/10.12988/ams.2013.13058

N. S. M. Al-saif, E. A. Hussain
      Application of point interpolation meshless method for the numerical solution of two-dimensional singularly perturbed integro-differential equations
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 655-664
      https://doi.org/10.12988/ams.2013.13059

Yu. V. Bibik
      Action-angle variables for an extension of the Lotka-Volterra system
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 665-677
      https://doi.org/10.12988/ams.2013.13060

M. V. Jeyanthi, P. S. Sheik Uduman
      Optimum order quantity with time lag and truncated distribution
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 679-685
      https://doi.org/10.12988/ams.2013.13061

Suan Mei Ong, Siok Kun Sek
      Interactions between economic growth and environmental quality: panel and non-panel analyses
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 687-700
      https://doi.org/10.12988/ams.2013.13062

Y. Ait khouya, M. Ait oussous, N. Alaa
      Use the Radon transform for describing brachiopod shape
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 701-711
      https://doi.org/10.12988/ams.2013.13063

I. Bashkirtseva
      Approximation of stochastic equilibria for dynamical systems with parametrical noise
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 713-716
      https://doi.org/10.12988/ams.2013.13064

M.E. Oduor Okoya, N. Omolo Ongati, T. J. O. Aminer, J. Nyakinda Otula
      Symmetry group approach to the solution of generalized Burgers equation: Ut + UUx = \lambda Uxx
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 717-725
      https://doi.org/10.12988/ams.2013.13065

E. Herawaty, Supama, I. E. Wijayanti
      The locally boundedness criteria for superposition operators on \ell_\phi(L)
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 727-733
      https://doi.org/10.12988/ams.2013.13066

C. L. R. Milazzo
      Finite difference scheme for semiconductor Boltzmann equation with nonlinear collision operator
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 735-750
      https://doi.org/10.12988/ams.2013.13067

N. Aschariyaphotha, S. Klanklaew, B. Wichianchai, S. Wanchaijiraboon
      Statistical analysis of sea surface elevation in numerical ocean model for the gulf of Thailand during typhoon Muifa
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 751-764
      https://doi.org/10.12988/ams.2013.13068

S. Muangchan, P. Prasertsang, P. Mukwachi, S. Sompong
      A new algorithm of numerical integration by 3-points parabolic regression technique
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 765-772
      https://doi.org/10.12988/ams.2013.13069

R. Nistal, M. De la Sen, S. Alonso-Quesada, A. Ibeas
      Limit periodic solutions of a SEIR mathematical model for non-lethal infectious disease
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 773-789
      https://doi.org/10.12988/ams.2013.13070

Nan Ding
      Anti-periodic solutions for a class of second order differential equations
      Appl. Math. Sci., Vol. 7, 2013, no. 13-16, 791-798
      https://doi.org/10.12988/ams.2013.13071


Journals | Books | Author guidelines